# SDR CALA2013082090591

- Difficulty date: August 19, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 74,489 hours, 27,631 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PYLON MAIN FUEL LINE AT BULKHEAD IS LOOSE.  REMOVED FUEL LINE & BULKHEAD FITTING.  FOUND CRACK IN PYLON WHERE FITTING IS ATTACHED.  ACCOMPLISHED REPAIR ON CRACKED NR 2 PYLON STRUCTURE.
